# SDR 2002FA0000327

- Difficulty date: March 6, 2002
- Submitted: March 6, 2002
- Operation: General aviation
- Aircraft: N2647U
- Make and model: Cessna T206H
- Aircraft serial: T20608105
- Aircraft time: 148 hours
- System (JASC): 3500 · Oxygen System
- Part: Line
- Part number: 120041787
- Part serial: NA
- Condition: Damaged
- Location: Oxygen Sys
- Part time: 148 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OXYGEN LINE WAS PERFORATED BY AN UPHOLSTERY TRIM SCRE.  DURING THE PROCESS OF A ROUTINE ANNUAL INSPECTION, THE LEFT SIDE TRIM PANES WAS REMOVED AND THE HOLE WAS DISCOVERED.  THE LINE SHOULD HAVE BEEN RUN LOWER AND TIED TO A GLUED ON SKIN ATTACH POINT, BUT WAS NOT, PRESUMABLE FROM THE FACTORY SINCE THIS PANEL HAD MOST LIKELY NOT PREVIOUSLY BEEN REMOVED.
